Convolution quadrature Galerkin boundary element method for the wave equation with reduced quadrature weight computation

CHAPPELL, D.J., 2011. Convolution quadrature Galerkin boundary element method for the wave equation with reduced quadrature weight computation. IMA Journal of Numerical Analysis, 31 (2), pp. 640-666. ISSN 1464-3642

Full text not available from this repository.
Item Type: Journal article
Publication Title: IMA Journal of Numerical Analysis
Creators: Chappell, D.J.
Publisher: Oxford University Press
Date: 2011
Volume: 31
Number: 2
ISSN: 1464-3642
Identifiers:
NumberType
10.1093/imanum/drp045DOI
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:07
Last Modified: 09 Jun 2017 13:19
URI: http://irep.ntu.ac.uk/id/eprint/8097

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year